| Model Number |
04.037.142S |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is an unknown date in 2021.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during a procedure on an unknown date in 2021, the helical blade was not advancing completely through the trochanteric fixation nail advanced (tfna) short nail 170mm and was not able to be extracted easily.Hardware was able to be completely removed and new hardware was implanted.The procedure was completed successfully with an unknown delay.There was no patient consequence.This report is for a 11mm/130 degree titanium (ti) cann tfna nail.This is report 2 of 2 for (b)(4).